Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am having pain in between xiphoid process after taking medicine also, what it can be ?

Hi, 38 female,112lbs,5 ft and 3 inches in height. pain in between my xiphoid process sometimes i felt like vomiting.Feels the pain also in my lower back.Had this 2 weeks ago . Acetaminophen taken.Now im suffering from the same pain in between my xiphoid process..What can it be Doc?
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query.
Most probably you might have gastritis but as you feel pain between xephoid process and in the back there is possibility of having gall bladder stones pain as at this age and in female this is common.
Go for ultra sound and find out the cause.
You also go for ECG to rule out cardiac pain.
ok and bye.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor